Alert archive / Tennessee / River Flood Warnings in 2020
River Flood Warning 2, NWS Nashville, TN
NWS Nashville, TN issued this river flood warning at Feb 6, 2020, 5:00 AM CST for Lawrence County, Tennessee; Lauderdale County, Alabama. It was in force for 10 hr.
The area
The outline as issued.
The facts
- Issued
- Feb 6, 2020, 5:00 AM CST (11:00 UTC)
- Expired
- Feb 6, 2020, 3:02 PM CST
- In force
- 10 hr
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Lauderdale County, AL, Lawrence County, TN
The radar
The Northeast Alabama radar (KHTX), 132 km from the middle of the area, began a volume at 11:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Shoal Creek near Iron City (IRCT1). The gauge peaked at 15.93 ft at Feb 6, 2020, 9:00 AM CST.
- Action stage
- 10 ft
- Minor stage
- 14 ft
- Moderate stage
- 19 ft
- Major stage
- 22 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03588500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
836
WGUS44 KOHX 061100
FLWOHX
Bulletin - Immediate Broadcast Requested
Flood Warning
National Weather Service Nashville TN
500 AM CST Thu Feb 6 2020
...The National Weather Service in Nashville has issued a Flood Warning for the
following rivers in Middle Alabama...Tennessee...
Shoal Creek Near Iron City affecting Lauderdale and Lawrence Counties
.Heavy rainfall on Wednesday has caused Shoal Creek to rise above flood stage
this morning.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Avoid flooded areas along the river...And move personal belongings to higher
ground. Never drive through flooded roads as the depth of water may be too great
to pass...Even in trucks or sport utility vehicles. If you come across a flooded
road...Turn around don't drown.
Stay tuned to NOAA weather radio or other local media for further information
from the National Weather Service.
&&
ALC077-TNC099-062259-
/O.NEW.KOHX.FL.W.0002.200206T1100Z-200207T0000Z/
/IRCT1.1.ER.200206T1100Z.200206T1500Z.200206T1800Z.NO/
500 AM CST Thu Feb 6 2020
The National Weather Service in Nashville has issued a
* Flood Warning for
The Shoal Creek Near Iron City
* From early this morning until this evening.
* At 4AM Thursday the stage was...13.9 feet
* Minor flooding is forecast.
* Flood stage is 14.0 feet.
* The river is forecast to rise above flood stage early this morning and
continue rising to near 14.5 feet late this morning. The river will fall
below flood stage later today.
* At 14.0 feet...Flooding of low lying areas along Shoal Creek begins.
&&
LAT...LON 3516 8747 3510 8741 3500 8756 3486 8754
3485 8760 3500 8763
$$1 follow-up statement
367
WGUS84 KOHX 062102
FLSOHX
Flood Statement
National Weather Service Nashville TN
302 PM CST Thu Feb 6 2020
...The Flood Warning is cancelled for the following rivers in Alabama...
Tennessee...
Shoal Creek Near Iron City affecting Lauderdale and Lawrence Counties
. The warning has been downgraded to an advisory for Shoal Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Avoid flooded areas along the river...And move personal belongings to higher
ground. Never drive through flooded roads as the depth of water may be too great
to pass...Even in trucks or sport utility vehicles. If you come across a flooded
road...Turn around don't drown.
Stay tuned to NOAA weather radio or other local media for further information
from the National Weather Service.
&&
ALC077-TNC099-062132-
/O.CAN.KOHX.FL.W.0002.000000T0000Z-200207T0840Z/
/IRCT1.1.ER.200206T1038Z.200206T1500Z.200207T0240Z.NO/
302 PM CST Thu Feb 6 2020
The Flood Warning is cancelled for
The Shoal Creek Near Iron City
* At 2 PM Thursday the stage was 13.6 feet.
* Action stage is 10.0 feet.
* Flood stage is 14.0 feet.
* The flood warning has been downgraded to a flood advisory.
&&
LAT...LON 3516 8747 3510 8741 3500 8756 3486 8754
3485 8760 3500 8763
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this river flood warning went out at Feb 6, 1:34 AM CST, 3 hours 26 minutes earlier.
Area forecast discussion, Feb 6, 1:34 AM CST, 3 hours 26 minutes before
Area Forecast Discussion National Weather Service Nashville TN 134 AM CST Thu Feb 6 2020 .DISCUSSION... A surface boundary is situated along the Cumberland Plateau early this morning, with widespread showers still occurring on the warm side of the front, and only scant activity ongoing farther west. Even though rainfall rates have diminished, the Flood Watch remains in effect until noon today. The models hint at some regeneration by morning, but drier air will work its way in by the afternoon as a surface low develops over East Tennessee or southwest Virginia and pulls the front east of the region. Unfortunately, a strong shortwave will pull into Middle Tennessee Thursday evening, and this time the atmosphere should be cold enough for light snow, especially late Thursday night and early Friday morning. Some accumulation is possible, but amounts should remain under an inch so we'll not consider an advisory at this point. All precipitation is expected to exit the mid state by Friday morning, although a subsequent weak shortwave may bring additional light precipitation to the mid state on Saturday. Next week looks to be messy, with a frontal system bringing more rain to a beleaguered, rain-soaked mid state Monday and Monday evening, then again Wednesday or Wednesday night and possibly into Thursday. Total QPF from today though Thursday night of next week ranges from more than 2 inches around Clarksville to more than 5 inches over parts of the Cumberland Plateau. Temperatures will warm back up next week, so that we'll be in the 60's Wednesday and Thursday. && .AVIATION... 06Z TAF DISCUSSION. Rainfall will continue to lift off to the east overnight. a strong shortwave will be on approach on Thursday with colder air advecting in at all levels. Energy in advance of the shortwave trough will translate into a period of rain and then snow beginning on Thursday evening. The snowfall will spread south and east during the evening and overnight, reaching the CKV area around 7 pm, BNA area around 10 pm and then CSV around midnight. The warm ground will limit accumulations on area runways. But slick spots will develop as lows dip into the upper 20s for many areas. Otw, snowfall accumulation, mainly on grassy areas will reach up to a half inch across the north and up to 1 inch across the Plateau. && .PRELIMINARY POINT TEMPS/POPS... Nashville 45 33 40 32 47 / 60 50 10 10 20 Clarksville 41 30 39 30 44 / 40 40 0 10 20 Crossville 57 30 36 27 42 / 80 60 10 10 30 Columbia 46 32 41 31 48 / 60 50 0 10 20 Lawrenceburg 47 32 41 31 48 / 70 50 0 10 20 Waverly 42 30 41 31 46 / 50 50 0 10 20 && .OHX WATCHES/WARNINGS/ADVISORIES... Flood Watch until noon CST today for Bedford-Cannon-Clay-Coffee- Cumberland-Davidson-De Kalb-Fentress-Giles-Grundy-Jackson- Lawrence-Lewis-Macon-Marshall-Maury-Overton-Pickett-Putnam- Robertson-Rutherford-Smith-Sumner-Trousdale-Van Buren-Warren- Wayne-White-Williamson-Wilson. && DISCUSSION......08 AVIATION........21
Hazardous weather outlook, Feb 5, 10:54 AM CST, 18 hours 6 minutes before
Hazardous Weather Outlook National Weather Service Nashville TN 1054 AM CST Wed Feb 5 2020 TNZ005>011-023>034-056>066-075-077>080-093>095-061700- Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith- Jackson-Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson- Maury-Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford- Coffee-Warren-Grundy-Van Buren-Wayne-Lawrence-Giles- 1054 AM CST Wed Feb 5 2020 This Hazardous Weather Outlook is for portions of Middle Tennessee. .DAY ONE...This Afternoon and Tonight. A Flood Watch is in effect for portions of Middle Tennessee through Noon Thursday. Moderate to heavy rain will continue this afternoon into tomorrow morning, with an additional 1 to 3 inches of rain expected. Localized flooding of roads, low lying areas, and rivers and streams is possible. Strong to severe storms will be possible between 2 and 9 pm CST for areas of Middle TN south of I-40. A few storms may contain winds of 50-60 mph. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Light rain may mix with light snow Thursday night into early Friday morning. A dusting of snow is possible on elevated surfaces in the Upper Cumberland and on the Cumberland Plateau, but no accumulation is expected elsewhere. .SPOTTER INFORMATION STATEMENT... Spotter activation is requested for this afternoon and evening across southern and eastern Middle Tennessee due to the potential for flooding and a few severe storms. 27
In the hours before
Local storm report, Feb 6, 12:26 AM CST, 4 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1226 AM CST THU FEB 06 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0651 PM TSTM WND DMG SHELBYVILLE 35.49N 86.45W
02/05/2020 BEDFORD TN SOCIAL MEDIA
TREE DOWN ON APARTMENT BUILDING ON LANDERS STREET
0726 PM TSTM WND DMG 2 NE CENTERTOWN 35.75N 85.89W
02/05/2020 WARREN TN SOCIAL MEDIA
BARN BLOWN INTO THE ROAD AND NUMEROUS TREES DOWN ON
PIGEON HILL ROAD
0729 PM TSTM WND DMG 4 NE CENTERTOWN 35.76N 85.86W
02/05/2020 WARREN TN SOCIAL MEDIA
NUMEROUS TREES DOWN AND COLUMNS BLOWN OFF PORCHES OF
HOMES NEAR CRISP SPRINGS ROAD AT SHORT MOUNTAIN ROAD
0755 PM TSTM WND DMG 3 SSW SPARTA 35.90N 85.50W
02/05/2020 WHITE TN SOCIAL MEDIA
NUMEROUS TREES DOWN ON HENSLEY CHAPEL ROAD...PARKER
ROAD...AND CROSSVINE ROAD
&&
EVENT NUMBER OHX2000072
EVENT NUMBER OHX2000073
EVENT NUMBER OHX2000074
EVENT NUMBER OHX2000075
SHAMBURGERLocal storm report, Feb 6, 1:46 AM CST, 3 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
146 AM CST THU FEB 06 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM TSTM WND DMG 6 NNW SHELBYVILLE 35.57N 86.48W
02/05/2020 BEDFORD TN SOCIAL MEDIA
POWER POLES SNAPPED AND TREES DOWN ON FRANK MARTIN ROAD
0900 PM FLASH FLOOD 8 E SPARTA 35.94N 85.33W
02/05/2020 WHITE TN SOCIAL MEDIA
FLAT ROCK ROAD AND PARTS OF HIGHWAY 84 WERE FLOODED
1030 PM FLASH FLOOD ARDMORE 35.00N 86.86W
02/05/2020 GILES TN SOCIAL MEDIA
HIGHWAY 53 UNDERPASS FLOODED WITH CAR SUBMERGED
&&
EVENT NUMBER OHX2000076
EVENT NUMBER OHX2000077
EVENT NUMBER OHX2000078
SHAMBURGERLocal storm report, Feb 6, 1:49 AM CST, 3 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
149 AM CST THU FEB 06 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0556 PM TSTM WND DMG 7 WSW LAWRENCEBURG 35.22N 87.46W
02/05/2020 LAWRENCE TN EMERGENCY MNGR
POWER LINES DOWN NEAR WATERLOO ROAD AT HH LANE
0600 PM TSTM WND DMG 2 E LAWRENCEBURG 35.25N 87.30W
02/05/2020 LAWRENCE TN EMERGENCY MNGR
HOUSE DAMAGED AT 4345 GIMLET RD.
0601 PM TSTM WND GST LAWRENCEBURG 35.25N 87.34W
02/05/2020 M61 MPH LAWRENCE TN EMERGENCY MNGR
REPORTED AT LAWRENCE COUNTY EOC. SUSTAINED WINDS ABOVE
50 MPH AS WELL.
0605 PM TSTM WND DMG LORETTO 35.08N 87.44W
02/05/2020 LAWRENCE TN EMERGENCY MNGR
TREE ACROSS MAIN ST
0610 PM TSTM WND DMG 1 SW LAWRENCEBURG 35.24N 87.35W
02/05/2020 LAWRENCE TN EMERGENCY MNGR
TWO TREES ON HOUSE AT WEST POINT RD AND WATERLOO RD.
0612 PM TSTM WND DMG LAWRENCEBURG 35.25N 87.34W
02/05/2020 LAWRENCE TN EMERGENCY MNGR
INJURIES WITH A BUILDING DAMAGED AT OLD HWY 64 JUST
EAST OF LAWRENCEBURG
0613 PM TSTM WND DMG LAWRENCEBURG 35.25N 87.34W
02/05/2020 LAWRENCE TN EMERGENCY MNGR
ROOF BLOWN OFF A HOUSE AT GLEN SPRINGS RD ON THE WEST
SIDE OF LAWRENCEBURG.
0614 PM TSTM WND DMG LAWRENCEBURG 35.25N 87.34W
02/05/2020 LAWRENCE TN EMERGENCY MNGR
ROOF DAMAGE TO THE LAWRENCEBURG PUBLIC LIBRARY ON EAST
GAINES STREET.
0630 PM TSTM WND DMG CORNERSVILLE 35.36N 86.84W
02/05/2020 MARSHALL TN EMERGENCY MNGR
A HOME AND SEVERAL CARPORTS WERE DAMAGED IN THE AREA OF
FRONT VIEW ST. AND VALLEY VIEW DRIVE. TIME WAS ESTIMATED
BY RADAR.
0650 PM TSTM WND DMG 6 NNW SHELBYVILLE 35.57N 86.48W
02/05/2020 BEDFORD TN SOCIAL MEDIA
POWER POLES SNAPPED AND TREES DOWN ON FRANK MARTIN ROAD
0651 PM TSTM WND GST 3 N SHELBYVILLE 35.53N 86.45W
02/05/2020 M58 MPH BEDFORD TN ASOS
58 MPH WIND GUST REPORTED BY SHELBYVILLE ASOS
0651 PM TSTM WND DMG SHELBYVILLE 35.49N 86.45W
02/05/2020 BEDFORD TN SOCIAL MEDIA
TREE DOWN ON APARTMENT BUILDING ON LANDERS STREET
0720 PM FLASH FLOOD COLUMBIA 35.62N 87.05W
02/05/2020 MAURY TN EMERGENCY MNGR
A WATER RESCUE WAS CONDUCTED AT KING HOLLOW AND MT. JOY
ROADS. NUMEROUS FLOODED ROADS WERE REPORTED ACROSS MAURY
COUNTY.
0726 PM TSTM WND DMG 2 NE CENTERTOWN 35.75N 85.89W
02/05/2020 WARREN TN SOCIAL MEDIA
BARN BLOWN INTO THE ROAD AND NUMEROUS TREES DOWN ON
PIGEON HILL ROAD
0729 PM TSTM WND DMG 4 NE CENTERTOWN 35.76N 85.86W
02/05/2020 WARREN TN SOCIAL MEDIA
NUMEROUS TREES DOWN AND COLUMNS BLOWN OFF PORCHES OF
HOMES NEAR CRISP SPRINGS ROAD AT SHORT MOUNTAIN ROAD
0730 PM FLASH FLOOD 6 SW LIVINGSTON 36.33N 85.40W
02/05/2020 OVERTON TN FIRE DEPT/RESCUE
MAN WAS RESCUED ON HARDYS CHAPEL RD AFTER DRIVING OFF
ROAD INTO WATER.
0737 PM FLASH FLOOD JAMESTOWN 36.43N 84.94W
02/05/2020 FENTRESS TN LAW ENFORCEMENT
NUMEROUS ROAD CLOSURES ACROSS THE COUNTY.
0741 PM FLASH FLOOD 5 W LIVINGSTON 36.39N 85.42W
02/05/2020 OVERTON TN LAW ENFORCEMENT
NUMEROUS ROAD CLOSURES ACROSS MAINLY THE WESTERN HALF
OF THE COUNTY.
0755 PM TSTM WND DMG 3 SSW SPARTA 35.90N 85.50W
02/05/2020 WHITE TN SOCIAL MEDIA
NUMEROUS TREES DOWN ON HENSLEY CHAPEL ROAD...PARKER
ROAD...AND CROSSVINE ROAD
0800 PM FLASH FLOOD SOUTH CARTHAGE 36.24N 85.96W
02/05/2020 SMITH TN SOCIAL MEDIA
MAIN STREET PARTIALLY BLOCKED DUE TO FLASH FLOOD.
0800 PM FLASH FLOOD LEWISBURG 35.45N 86.79W
02/05/2020 MARSHALL TN EMERGENCY MNGR
ROADS WERE FLOODED AND SEVERAL WATER RESCUES TOOK PLACE
ACROSS MARSHALL COUNTY.
0805 PM FLASH FLOOD LAWRENCEBURG 35.25N 87.34W
02/05/2020 LAWRENCE TN EMERGENCY MNGR
WATER RESCUE ON JAP RD. UNCONFIRMED REPORT OF PEOPLE
TRAPPED IN A VEHICHLE.
0809 PM FLASH FLOOD 3 SW MURFREESBORO 35.82N 86.43W
02/05/2020 RUTHERFORD TN TRAINED SPOTTER
WATER RESCUE...BOTTOM FLOOR OF A HOME IS FLOODED ALONG
JACKSON RIDGE RD IN ROCKVALE COMMUNITY. PEOPLE TRAPPED
ON 2ND FLOOR.
0811 PM FLASH FLOOD COOKEVILLE 36.16N 85.51W
02/05/2020 PUTNAM TN EMERGENCY MNGR
NUMEROUS ROADS ACROSS THE COUNTY ARE FLOODED.
0839 PM FLASH FLOOD GAINESBORO 36.36N 85.65W
02/05/2020 JACKSON TN DEPT OF HIGHWAYS
SCATTERED ROAD CLOSURES ACROSS THE COUNTY.
0900 PM FLASH FLOOD 8 E SPARTA 35.94N 85.33W
02/05/2020 WHITE TN SOCIAL MEDIA
FLAT ROCK ROAD AND PARTS OF HIGHWAY 84 WERE FLOODED
1030 PM FLASH FLOOD ARDMORE 35.00N 86.86W
02/05/2020 GILES TN SOCIAL MEDIA
HIGHWAY 53 UNDERPASS FLOODED WITH CAR SUBMERGED
&&
EVENT NUMBER OHX2000052 OHX2000071 OHX2000053 OHX2000070 OHX2000054
OHX2000055 OHX2000056 OHX2000057 OHX2000066 OHX2000076 OHX2000069
OHX2000072 OHX2000065 OHX2000073 OHX2000074 OHX2000061 OHX2000058
OHX2000059 OHX2000075 OHX2000064 OHX2000067 OHX2000060 OHX2000062
OHX2000063 OHX2000068 OHX2000077 OHX2000078
SHAMBURGERLocal storm report, Feb 6, 3:24 AM CST, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
324 AM CST THU FEB 06 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0556 PM TSTM WND DMG 7 WSW LAWRENCEBURG 35.22N 87.46W
02/05/2020 LAWRENCE TN EMERGENCY MNGR
POWER LINES DOWN NEAR WATERLOO ROAD AT HH LANE
0600 PM TSTM WND DMG 2 E LAWRENCEBURG 35.25N 87.30W
02/05/2020 LAWRENCE TN EMERGENCY MNGR
HOUSE DAMAGED AT 4345 GIMLET RD.
0601 PM TSTM WND GST LAWRENCEBURG 35.25N 87.34W
02/05/2020 M61 MPH LAWRENCE TN EMERGENCY MNGR
REPORTED AT LAWRENCE COUNTY EOC. SUSTAINED WINDS ABOVE
50 MPH AS WELL.
0605 PM TSTM WND DMG LORETTO 35.08N 87.44W
02/05/2020 LAWRENCE TN EMERGENCY MNGR
TREE ACROSS MAIN ST
0610 PM TSTM WND DMG 1 SW LAWRENCEBURG 35.24N 87.35W
02/05/2020 LAWRENCE TN EMERGENCY MNGR
TWO TREES ON HOUSE AT WEST POINT RD AND WATERLOO RD.
0612 PM TSTM WND DMG LAWRENCEBURG 35.25N 87.34W
02/05/2020 LAWRENCE TN EMERGENCY MNGR
INJURIES WITH A BUILDING DAMAGED AT OLD HWY 64 JUST
EAST OF LAWRENCEBURG
0613 PM TSTM WND DMG LAWRENCEBURG 35.25N 87.34W
02/05/2020 LAWRENCE TN EMERGENCY MNGR
ROOF BLOWN OFF A HOUSE AT GLEN SPRINGS RD ON THE WEST
SIDE OF LAWRENCEBURG.
0614 PM TSTM WND DMG LAWRENCEBURG 35.25N 87.34W
02/05/2020 LAWRENCE TN EMERGENCY MNGR
ROOF DAMAGE TO THE LAWRENCEBURG PUBLIC LIBRARY ON EAST
GAINES STREET.
0630 PM TSTM WND DMG CORNERSVILLE 35.36N 86.84W
02/05/2020 MARSHALL TN EMERGENCY MNGR
A HOME AND SEVERAL CARPORTS WERE DAMAGED IN THE AREA OF
FRONT VIEW ST. AND VALLEY VIEW DRIVE. TIME WAS ESTIMATED
BY RADAR.
0650 PM TSTM WND DMG 6 NNW SHELBYVILLE 35.57N 86.48W
02/05/2020 BEDFORD TN SOCIAL MEDIA
POWER POLES SNAPPED AND TREES DOWN ON FRANK MARTIN ROAD
0651 PM TSTM WND GST 3 N SHELBYVILLE 35.53N 86.45W
02/05/2020 M58 MPH BEDFORD TN ASOS
58 MPH WIND GUST REPORTED BY SHELBYVILLE ASOS
0651 PM TSTM WND DMG SHELBYVILLE 35.49N 86.45W
02/05/2020 BEDFORD TN SOCIAL MEDIA
TREE DOWN ON APARTMENT BUILDING ON LANDERS STREET
0720 PM FLASH FLOOD COLUMBIA 35.62N 87.05W
02/05/2020 MAURY TN EMERGENCY MNGR
A WATER RESCUE WAS CONDUCTED AT KING HOLLOW AND MT. JOY
ROADS. NUMEROUS FLOODED ROADS WERE REPORTED ACROSS MAURY
COUNTY.
0726 PM TSTM WND DMG 2 NE CENTERTOWN 35.75N 85.89W
02/05/2020 WARREN TN SOCIAL MEDIA
BARN BLOWN INTO THE ROAD AND NUMEROUS TREES DOWN ON
PIGEON HILL ROAD
0729 PM TSTM WND DMG 4 NE CENTERTOWN 35.76N 85.86W
02/05/2020 WARREN TN SOCIAL MEDIA
NUMEROUS TREES DOWN AND COLUMNS BLOWN OFF PORCHES OF
HOMES NEAR CRISP SPRINGS ROAD AT SHORT MOUNTAIN ROAD
0730 PM FLASH FLOOD 6 SW LIVINGSTON 36.33N 85.40W
02/05/2020 OVERTON TN FIRE DEPT/RESCUE
MAN WAS RESCUED ON HARDYS CHAPEL RD AFTER DRIVING OFF
ROAD INTO WATER.
0735 PM FLOOD FRANKLIN 35.93N 86.84W
02/05/2020 WILLIAMSON TN EMERGENCY MNGR
SEVERAL ROADS WERE FLOODED ACROSS WILLIAMSON COUNTY
INCLUDING TRINITY AT LADD RD...FLAT CREEK RD...DUPLEX AT
COMMONWEALTH AND PORT ROYAL...KEDRON RD...ARNO ALLISONA
RD...TOM LUNN AT PORT ROYAL...OWEN HILL AT HORTON
HWY...ARNO COLLEGE GROVE AT OWEN RD...AND HORTON HWY AT
WEBB RD.
0737 PM FLASH FLOOD JAMESTOWN 36.43N 84.94W
02/05/2020 FENTRESS TN LAW ENFORCEMENT
NUMEROUS ROAD CLOSURES ACROSS THE COUNTY.
0741 PM FLASH FLOOD 5 W LIVINGSTON 36.39N 85.42W
02/05/2020 OVERTON TN LAW ENFORCEMENT
NUMEROUS ROAD CLOSURES ACROSS MAINLY THE WESTERN HALF
OF THE COUNTY.
0755 PM TSTM WND DMG 3 SSW SPARTA 35.90N 85.50W
02/05/2020 WHITE TN SOCIAL MEDIA
NUMEROUS TREES DOWN ON HENSLEY CHAPEL ROAD...PARKER
ROAD...AND CROSSVINE ROAD
0800 PM FLASH FLOOD SOUTH CARTHAGE 36.24N 85.96W
02/05/2020 SMITH TN SOCIAL MEDIA
MAIN STREET PARTIALLY BLOCKED DUE TO FLASH FLOOD.
0800 PM FLASH FLOOD LEWISBURG 35.45N 86.79W
02/05/2020 MARSHALL TN EMERGENCY MNGR
ROADS WERE FLOODED AND SEVERAL WATER RESCUES TOOK PLACE
ACROSS MARSHALL COUNTY.
0805 PM FLASH FLOOD LAWRENCEBURG 35.25N 87.34W
02/05/2020 LAWRENCE TN EMERGENCY MNGR
WATER RESCUE ON JAP RD. UNCONFIRMED REPORT OF PEOPLE
TRAPPED IN A VEHICHLE.
0809 PM FLASH FLOOD 3 SW MURFREESBORO 35.82N 86.43W
02/05/2020 RUTHERFORD TN TRAINED SPOTTER
WATER RESCUE...BOTTOM FLOOR OF A HOME IS FLOODED ALONG
JACKSON RIDGE RD IN ROCKVALE COMMUNITY. PEOPLE TRAPPED
ON 2ND FLOOR.
0811 PM FLASH FLOOD COOKEVILLE 36.16N 85.51W
02/05/2020 PUTNAM TN EMERGENCY MNGR
NUMEROUS ROADS ACROSS THE COUNTY ARE FLOODED.
0839 PM FLASH FLOOD GAINESBORO 36.36N 85.65W
02/05/2020 JACKSON TN DEPT OF HIGHWAYS
SCATTERED ROAD CLOSURES ACROSS THE COUNTY.
0900 PM FLASH FLOOD 8 E SPARTA 35.94N 85.33W
02/05/2020 WHITE TN SOCIAL MEDIA
FLAT ROCK ROAD AND PARTS OF HIGHWAY 84 WERE FLOODED
1030 PM FLASH FLOOD ARDMORE 35.00N 86.86W
02/05/2020 GILES TN SOCIAL MEDIA
HIGHWAY 53 UNDERPASS FLOODED WITH CAR SUBMERGED
1030 PM FLASH FLOOD WAYNESBORO 35.32N 87.76W
02/05/2020 WAYNE TN SOCIAL MEDIA
NUMEROUS ROADS FLOODED AND CLOSED ACROSS THE COUNTY
INCLUDING ROANOKE RD...MAY BRANCH LOOP...KEETON HOLLOW
RD...HILL PARKWAY...FANTAIL RD AT MIDDLE BUTLER CREEK
RD...AND GREEN RIVER RD. OTHER FLOODED ROADS INCLUDED
THOMPSON HOLLOW...LAST BUTLER...SHAWNETTE RD...AND FLAT
GAP RD.
&&
EVENT NUMBER OHX2000052 OHX2000071 OHX2000053 OHX2000070 OHX2000054
OHX2000055 OHX2000056 OHX2000057 OHX2000066 OHX2000076 OHX2000069
OHX2000072 OHX2000065 OHX2000073 OHX2000074 OHX2000061 OHX2000079
OHX2000058 OHX2000059 OHX2000075 OHX2000064 OHX2000067 OHX2000060
OHX2000062 OHX2000063 OHX2000068 OHX2000077 OHX2000078 OHX2000080
SHAMBURGERThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 5, 6:07 PM CST | Areal Flood Advisory | OHX | Bedford, Davidson, Marshall, Maury, Rutherford, Williamson and 1 more | 6 hr |
| Feb 5, 6:26 PM CST | Severe Thunderstorm Warning | OHX | Bedford, Giles, Marshall | 34 min |
| Feb 5, 6:32 PM CST | Flash Flood Warning | OHX | Cumberland, DeKalb, Fentress, Jackson, Overton, Pickett and 2 more | 6 hr |
| Feb 5, 6:34 PM CST | Tornado Warning | OHX | Bedford, Marshall | 26 min |
| Feb 5, 6:43 PM CST | Special Weather Statement | OHX | Bedford, Cannon, Rutherford | 47 min |
| Feb 5, 6:48 PM CST | Tornado Warning | OHX | Bedford, Coffee, Rutherford | 15 min |
| Feb 5, 6:49 PM CST | Areal Flood Advisory | OHX | Bedford, Cannon, Coffee, DeKalb, Grundy, Rutherford and 4 more | 3 hr |
| Feb 5, 6:59 PM CST | River Flood Advisory | OHX | Davidson | 19 days |
| Feb 5, 7:01 PM CST | Special Weather Statement | OHX | Coffee, Grundy, Warren | 44 min |
| Feb 5, 7:04 PM CST | Areal Flood Advisory | OHX | Clay, DeKalb, Jackson, Overton, Pickett, Putnam and 1 more | 116 min |
| Feb 5, 7:20 PM CST | Special Weather Statement | OHX | Cannon, DeKalb, Van Buren, Warren, White | 40 min |
| Feb 5, 7:32 PM CST | Severe Thunderstorm Warning | OHX | Cumberland, DeKalb, Putnam, Van Buren, Warren, White | 43 min |
| Feb 5, 7:34 PM CST | Flash Flood Warning | OHX | Cumberland, DeKalb, Van Buren, Warren, White | 4 hr |
| Feb 5, 7:37 PM CST | Flash Flood Warning | OHX | Clay, DeKalb, Jackson, Macon, Overton, Pickett and 2 more | 4 hr |
| Feb 5, 8:01 PM CST | Flash Flood Warning | OHX | Cannon, DeKalb, Rutherford, Smith, Warren, Wilson | 3 hr |
| Feb 5, 8:11 PM CST | Severe Thunderstorm Warning | OHX | Cumberland, Fentress, Overton, Putnam | 34 min |
| Feb 5, 8:15 PM CST | Areal Flood Advisory | OHX | Giles, Lawrence, Lewis, Marshall, Maury, Perry and 1 more | 3 hr |
| Feb 5, 8:25 PM CST | River Flood Advisory | OHX | Grundy | 25 hr |
| Feb 5, 8:36 PM CST | River Flood Advisory | OHX | Davidson | 4 hr |
| Feb 5, 9:45 PM CST | Areal Flood Advisory | OHX | Bedford, Cannon, Coffee, Grundy, Rutherford, Van Buren and 1 more | 3 hr |
| Feb 5, 9:56 PM CST | Flash Flood Warning | OHX | Giles, Lawrence, Lewis, Marshall, Maury, Wayne | 3 hr |
| Feb 5, 9:59 PM CST | River Flood Advisory | OHX | Bedford | 13 hr |
| Feb 5, 11:34 PM CST | River Flood Advisory | OHX | Lawrence | 5 hr |
| Feb 6, 1:25 AM CST | Areal Flood Advisory | OHX | Bedford, Cannon, Coffee, Giles, Grundy, Marshall and 1 more | 3 hr |
| Feb 6, 1:29 AM CST | Areal Flood Advisory | OHX | Cannon, Cumberland, DeKalb, Fentress, Overton, Pickett and 4 more | 3 hr |
| Feb 6, 1:39 AM CST | River Flood Advisory | OHX | Giles | 13 hr |
| Feb 6, 1:51 AM CST | River Flood Advisory | OHX | Sumner, Trousdale, Wilson | 58 hr |
| Feb 6, 2:44 AM CST | River Flood Advisory | OHX | Giles | 13 hr |
| Feb 6, 4:26 AM CST | Areal Flood Advisory | OHX | Bedford, Coffee, Giles, Grundy, Lawrence, Marshall and 2 more | 9 hr |
| Feb 6, 4:30 AM CST | Areal Flood Advisory | OHX | Cannon, Cumberland, DeKalb, Fentress, Overton, Pickett and 5 more | 9 hr |
| Feb 6, 5:45 AM CST | River Flood Advisory | OHX | Maury | 8 hr |
| Feb 6, 6:01 AM CST | River Flood Advisory | OHX | Decatur, Hardin, Perry, Wayne | 10 hr |
| Feb 6, 7:15 AM CST | River Flood Advisory | OHX | Hickman | 7 hr |
| Feb 6, 8:53 AM CST | River Flood Advisory | OHX | Davidson | 15 days |
| Feb 6, 8:56 AM CST | River Flood Advisory | OHX | Bedford, Marshall | 19 hr |
| Feb 6, 10:31 AM CST | River Flood Advisory | OHX | Williamson | 18 hr |
| Feb 6, 10:37 AM CST | River Flood Advisory | OHX | Perry, Wayne | 18 hr |
| Feb 6, 10:54 AM CST | River Flood Advisory | OHX | Marshall | 12 hr |
| Feb 6, 11:24 AM CST | River Flood Advisory | OHX | Davidson, Williamson | 28 hr |
| Feb 6, 1:28 PM CST | River Flood Advisory | OHX | Williamson | 22 hr |
| Feb 6, 1:29 PM CST | Areal Flood Advisory | OHX | Cannon, Cumberland, DeKalb, Fentress, Overton, Pickett and 5 more | 3 hr |
| Feb 6, 1:38 PM CST | River Flood Warning | OHX | Maury | 42 hr |
| Feb 6, 1:43 PM CST | River Flood Warning | OHX | Hickman | 3 days |
| Feb 6, 2:17 PM CST | River Flood Warning | OHX | Giles | 10 hr |
| Feb 6, 2:25 PM CST | Winter Weather Advisory | OHX | Bedford, Cannon, Cheatham, Clay, Coffee, Cumberland and 24 more | 22 hr |
| Feb 6, 3:01 PM CST | River Flood Advisory | OHX | Lawrence | 6 hr |
| Feb 6, 3:35 PM CST | River Flood Warning | OHX | Giles | 44 hr |
| Feb 6, 3:45 PM CST | River Flood Advisory | OHX | Davidson | 52 hr |
| Feb 6, 3:49 PM CST | River Flood Warning | OHX | Perry | 40 hr |
| Feb 6, 3:58 PM CST | River Flood Warning | OHX | Decatur, Hardin, Perry, Wayne | 20 days |
Nearby
River Flood Warnings in Tennessee, 2020River Flood Warnings in Alabama, 2020Every river flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.